Drug-induced Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and SJS-TEN overlap: a multicentric retrospective study.

@article{Barvaliya2011DruginducedSS,
  title={Drug-induced Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and SJS-TEN overlap: a multicentric retrospective study.},
  author={Manish Jasmatbhai Barvaliya and Jayesh Sanmukhani and Tejas Patel and Nidhi Paliwal and Hetshri M Shah and C. B. Tripathi},
  journal={Journal of postgraduate medicine},
  year={2011},
  volume={57 2},
  pages={115-9}
}
BACKGROUND Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are rare immune-mediated severe cutaneous adverse reactions with incidence rate of 0.05 to 2 persons per million populations per year. Drugs are the most commonly implicated in 95% of cases. AIMS To audit the causative drugs, clinical outcome, and cost of management in SJS, TEN, and SJS-TEN overlap. SETTING AND DESIGN Tertiary care hospitals-based multicentric retrospective study (case series). MATERIALS AND… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 21 extracted citations

Similar Papers

Loading similar papers…